well there not automatically useless just because you took two different pills at one time. Your feeling worse because both Xanax and Klonopin have an anxiety side effect, that lasts only for awhile, your only intensifying the anxiety.
THANK U SO MUCH FOR RESPONDING..I REALLY APPRECIATE IT BUT,DO THEY REALLY HAVE AN ANXIETY SIDE EFFECT???? (I MEAN IVE NEVER HEARD THAT OR READ IT IN D INFO DAT COMES WEN U GET UR MEDS )AND WELL,D PAST FEW DAYS IVE TRIED TO JUST TAKE D XANX N I MEAN WEN IM HAVIN A PANIC ATTAK THEY WORK ALMOST INSTANTLY N D KLONOPIN JUST DIDNT SEEM TO WORK WEN I WAS TAKIN IT DAILY N ESPECIALLY IF HAD A PANIC ATTAK AND/OR I TOOK D XANAX AS WELL..?THE DOCTOR SAID D KLONOPIN WOULD PREVENT ANXIETY BUT ..I DUNNO? I MEAN I BASICALLY ONLY TAKIN D XANAX NOW BUT OFCOURSE SINCE THEY GAVE ME D OTHER THEY REDUCED MY XANAX DOSE N WEN I RUN OUT N TRY TO TAKE D KLONOPIN LIKE IM SUPPOSED TO 1MG TWICE A DAY,IT JUST DONT SEEM TO WORK...WAT SHOULD I DO IM JUST REALLY CONFUSED I FIGURED SINCE THEYRE BOTH BENZOS THEY WUD HAVE D SAME EFFECT..?
Hi , Look I know you should not be taking both of those at once ! I go to the UCLA anxiety clinic and most the doctors there will not even prescribe Xanax . Klonopin has a longer half life then Xanax and also has less severe side effects. Klonopin can be dangerous if not taken as prescribed and should be used exactly as your doctor has recommended . As far as being the same , Well yes and no ! Klonapin has an eight hour half life and Xanax about three . But like I said most psychiatrist at UCLA will not write scripts for Xanax unless Klonopin does not work for a perticular patient . Jimmy
short answer... No they do not cancel each other out
Why not try taking them like your doctor directed? I mean, you're complaining that they aren't working..I understand. But, the reason they aren't working is that you're not taking them like your doctor directed and you're abusing them. It's no surprise that they're not working correctly. Klonopin has a long half life. It's there to ward off the panic and anxiety before they happen. If they DO happen, then you take the faster acting, harder hitting Xanax. You're having withdrawal symptoms now by taking the Xanax all the time. The Xanax gets into your system and gets out fast. It hits hard. That's why it's used AS NEEDED, not every day. So, take your medications as directed...it may help a great deal.
i do not think they cancel one another. sometimes too much of one drug will cause opposite side effects. becareful mixing these two. They are very addictive as well.